zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive solutions for third order semipositone boundary value problems. (English) Zbl 1173.34313
Summary: We obtain some sufficient conditions for the existence of positive solutions of a third order semipositone boundary value problem with a multi-point boundary condition. Applications of our results to some special problems are also discussed.
MSC:
34B18Positive solutions of nonlinear boundary value problems for ODE
34B15Nonlinear boundary value problems for ODE
References:
[1]Anderson, D. R.; Davis, J. M.: Multiple solutions and eigenvalues for third-order right focal boundary value problems, J. math. Anal. appl. 267, 135-157 (2002) · Zbl 1003.34021 · doi:10.1006/jmaa.2001.7756
[2]Clark, S. L.; Henderson, J.: Uniqueness implies existence and uniqueness criterion for nonlocal boundary value problems for third order differential equations, Proc. amer. Math. soc. 134, 3363-3372 (2006) · Zbl 1120.34010 · doi:10.1090/S0002-9939-06-08368-7
[3]Du., Z.; Liu, W.; Lin, X.: Multiple solutions to a three-point boundary value problem for higher-order ordinary differential equations, J. math. Anal. appl. 335, 1207-1218 (2007) · Zbl 1133.34011 · doi:10.1016/j.jmaa.2007.02.014
[4]Eloe, P. W.; Ahmad, B.: Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions, Appl. math. Lett. 18, 521-527 (2005) · Zbl 1074.34022 · doi:10.1016/j.aml.2004.05.009
[5]Graef, J. R.; Kong, L.; Yang, B.: Existence of solutions for a higher order multi-point boundary value problem, Result. math. 53, 77-101 (2009) · Zbl 1173.34008 · doi:10.1007/s00025-008-0302-8
[6]Graef, J. R.; Yang, B.: Positive solutions of a third order nonlinear boundary value problem, Discrete contin. Dynam. syst. S 1, 89-97 (2008) · Zbl 1153.34014 · doi:10.3934/dcdss.2008.1.89
[7]Henderson, J.; Ntouyas, S. K.: Positive solutions for systems of nth order three-point nonlocal boundary value problems, Electron J. Qual. theory diff. Equ., No. 18, 12 (2007) · Zbl 1182.34029 · doi:emis:journals/EJQTDE/2007/200718.html
[8]Aris, R.: Introduction to the analysis of chemical reactors, (1965)
[9]Agarwal, R. P.; Grace, S. R.; O’regan, D.: Semipositone higher-order differential equations, Appl. math. Lett. 17, 201-207 (2004) · Zbl 1072.34020 · doi:10.1016/S0893-9659(04)90033-X
[10]Anuradha, V.; Hai, D. D.; Shivaji, R.: Existence results for superlinear semipositone bvp’s, Proc. amer. Math. soc. 124, 757-763 (1996) · Zbl 0857.34032 · doi:10.1090/S0002-9939-96-03256-X
[11]Lan, K. Q.: Positive solutions of semi-positone Hammerstein integral equations and applications, Comm. pure appl. Anal. 6, 441-451 (2007) · Zbl 1134.45005 · doi:10.3934/cpaa.2007.6.441
[12]Lan, K. Q.: Multiple positive solutions of semi-positone Sturm–Liouville boundary value problems, Bull. London math. Soc. 38, 283-293 (2006) · Zbl 1094.34014 · doi:10.1112/S0024609306018327
[13]Ma, R.: Positive solutions for semipositone (k,n-k) conjugate boundary value problem, J. math. Anal. anal. 252, 220-229 (2000) · Zbl 0979.34012 · doi:10.1006/jmaa.2000.6987
[14]Ma, R.: Existence of positive solutions for superlinear semipositone m-point boundary value problems, Proc. Edinburgh math. Soc. 46, 279-292 (2003) · Zbl 1069.34036 · doi:10.1017/S0013091502000391 · doi:http://journals.cambridge.org/bin/bladerunner?REQUNIQ=1087480707&REQSESS=3723236&118000REQEVENT=&REQINT1=163425&REQAUTH=0
[15]Zhang, X.; Liu, L.; Wu, Y.: Positive solutions of nonresonance semipositone singular Dirichlet boundary value problems, Nonlinear anal. 68, 97-108 (2008) · Zbl 1135.34016 · doi:10.1016/j.na.2006.10.034
[16]Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988)